# SDR CA080304014

- Difficulty date: February 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,294 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 14924HTH
- Condition: Cracked
- Location: Engine
- Part time: 62 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER - COLD WEATHER MACHINES ARE EXPERIENCING SIMILAR DIFFICULTIES WITH STARTER HOUSING (CASING CRACKING OR BREAKING OFF) RENDERING THE STARTER U/S AND LEAVING THE MACHINE UNABLE TO START. COLD WEATHER MAY BE A FACTOR OR SIMPLY THE CASTING IN THE ATTACHED FLANGE IS TOO WEAK. (TC NR 20080304014)
